Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Under gastroenterologist treatment, persisting burning in chest, upper abdomen, irregular constipation, weight gain over stomach. Better treatment advise?

My wife is under treatment by Gastreonologist of Apollo. Medications are in process. But inspite of that burning sensation feeling in chest and upper abdomen is sensed. Constipitation is irregular and weight is increasing i.e, in stomach. Please suggest a good doctor for better treatment to make relief from burning sensation forever. apart from that all test is being conducted like endoscopy , colonoscopy , all types of blood test,FT3, FT4, TSH ,C.T. Scan etc. Everything is normal except discrepencies found in Thyroid whose treatment is in progress and responding.
Asked On : Mon, 1 Oct 2012
Answers:  1 Views:  127
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Pulmonologist 's  Response

Thanks for your query

I think your wife is suffering from gastor-esophageal reflux disorder (GERD) along with thyroid problems.
You dont mention whether your wife is suffering from hypo- or hyperthyroidism. Its good to know your wife is responding to the treatment. For GERD your wife need to have pantoprazole with a prokinetic agent like domperidone, itoproide daily along with 3-4 litre/day water intake, avoidance of spicy food and elevation of the head end during sleep time. As there is already a thyroid disorder i will suggest you to have atleast an ECG to exclude cardiac diseases because cardiac diseases are frequently associated with thyroid problems.
Thank you.
Answered: Mon, 1 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor